Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Good Doctor
Feb 15, 2011

My doctor get frustrated when I tell him about my complications. I'm on atripla and recently i was in the hospital due to blood clots in my lungs from my calf. The doctors at the hospital were confused to why i had a clot. I had to tell them to check my calf and lungs they were insisted on my heart and my blood work came back great. My EKG was a little off. While in the hospital I got uniary track infection. I want to seek out another doctor because the hospital told me I could of died if I didnot check myself in the hospital. Thank god I didnot listen to my doctor and wait 2 weeks. I had trouble walking up 2 flight of stairs and he still wanted me to wait 2 weeks. What do you make of this?

Response from Dr. Henry

Blood clots may be more common in HIV+ persons. Urinary tract infections are seen in hospitalized patients. Many areas dont have many HIV specialist available. I would try to have a discussion about your concerns with your doctor in clinic and speak to a local community based agency to see if there are other HIV docs in the region that have a good reputation among other patients. KH



Previous
Alternative to Diarrhea by Aluvia?
Next
This is continuation mail regarding PPTCT Option

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement